UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1550

タイトル: The Heat Flows of Harmonic Maps from $S^2$ to $S^2$
著者: Asai, Keisui
発行日: 1996年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 3 (1996), No. 1, Page 1-13
抄録: In this paper we show that the heat flow $u(x,t)$ with a rotationally symmetric initial map $u_0(x,t)$ converges to a harmonic map as $t\to\infty$ if $n=1$ and $0<π$ $(θ\in(0,π))$. Here we call $u_0:S^2 \to S^2$ rotationally symmetric if there exists a function $h:[0,π] \to R$ such that $h(0)=0,$ $h(π)=nπ,$ and $u(\cosτ\sinθ,\sinτ\sinθ,\cosθ) =(\cosτ\sin h(θ),\sinτ\sin h(θ),\cos h(θ)).$
URI: http://hdl.handle.net/2261/1550
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms030101.pdf118.64 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください